Ukrainian Mathematical Journal

, Volume 52, Issue 7, pp 1141–1146 | Cite as

Approximation of Periodic Functions of High Smoothness by Interpolation Trigonometric Polynomials in the Metric of L1

  • A. S. Serdyuk


We establish an asymptotically exact estimate for the error of approximation of ℝ2-periodic functions of high smoothness by interpolation trigonometric polynomials in the metric of L1.


Periodic Function Trigonometric Polynomial Exact Estimate Interpolation Trigonometric High Smoothness 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. I. Stepanets, “Rate of convergence of Fourier series on the classes of \(\bar \Psi \)-integrals,” Ukr. Mat. Zh., 49, No.8, 1069–1113 (1997).Google Scholar
  2. 2.
    A. Zygmund, Trigonometric Series [Russian translation], Vol. 2, Mir, Moscow (1965).Google Scholar
  3. 3.
    S. M. Nikol'skii, “Estimates for the remainder of the Fejér sum for periodic functions with bounded derivative,” Dokl. Akad. Nauk SSSR, 31, No.3, 210–214 (1941).Google Scholar
  4. 4.
    S. M. Nikol'skii, “Approximation of functions by trigonometric polynomials in the mean,” Izv. Akad. Nauk SSSR, Ser. Mat., 10, No.3, 207–256 (1946).Google Scholar
  5. 5.
    V. P. Motornyi, “Approximation of periodic functions by interpolation polynomials in L 1,” Ukr. Mat. Zh., 42, No.6, 781–786 (1990).Google Scholar

Copyright information

© Plenum Publishing Corporation 2000

Authors and Affiliations

  • A. S. Serdyuk
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations